# SDR SWAA2024070390955

- Difficulty date: May 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLIP ON BS946 S-28L AT ACB (MARKED) UPON FURTHER EVALUATION ACTUAL LOCATION OF THE CORRODED CLIP IS BS 947 S-26 L/H<[01] REMOVED AND REPLACED CLIP AT ACB BS 947 STR 26L PER SRM 51-40-02 AND DWG 147A1047;[02] CORRECTION=REMOVED AND REPLACED CLIP AT ACB BS 947 STR 28L PER SRM 51-40-02 AND DWG 147A1047;[03] CORRECTION=REMOVED AND REPLACED CLIP AT ACB BS 947 STR 26L PER SRM 51-40-02 AND DWG 147A1047;[04] VERIFIED CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
